Duke Mathematical Journal

Description of the n -orthogonal curvilinear coordinate systems and Hamiltonian integrable systems of hydrodynamic type, I: Integration of the Lamé equations

Vladimir E. Zakharov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 94, Number 1 (1998), 103-139.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077230079

Digital Object Identifier
doi:10.1215/S0012-7094-98-09406-6

Mathematical Reviews number (MathSciNet)
MR1635908

Zentralblatt MATH identifier
0963.37068

Subjects
Primary: 58F07
Secondary: 35Q58

Citation

Zakharov, Vladimir E. Description of the $n$ -orthogonal curvilinear coordinate systems and Hamiltonian integrable systems of hydrodynamic type, I: Integration of the Lamé equations. Duke Math. J. 94 (1998), no. 1, 103--139. doi:10.1215/S0012-7094-98-09406-6. https://projecteuclid.org/euclid.dmj/1077230079


Export citation

References

  • [1] F. Backes, Sur les transformations de Ribaucour des systèmes triples orthogonaux, Acad. Roy. Belg. Bull. Cl. Sci. (5) 57 (1971), 768–788.
  • [2] L. Bianchi, Opere, Vol. 3: Sistemi Tripli Ortogonali, Edizioni Cremonese, Roma, 1955.
  • [3] G. Bouligand, Une forme donnée à la recherche des systèmes triples orthogonaux, C. R. Acad. Sci. Paris 236 (1953), 2462–2463.
  • [4] E. Cartan, Leçons sur la Géométrie des espaces de Riemann, Gauthier-Villars, Paris, 1928.
  • [5] G. Darboux, Leçons sur le Systèmes Orthogonaux et les Coordonnées Curvilignes, Gauthier-Villars, Paris, 1910.
  • [6] B. A. Dubrovin, Integrable systems in topological field theory, Nuclear Phys. B 379 (1992), no. 3, 627–689.
  • [7] B. Dubrovin, On the differential geometry of strongly integrable systems of hydrodynamics type, Funktsional. Anal. Appl. 24 (1990), 280–285.
  • [8] B. A. Dubrovin and S. Novikov, Hamiltonian formalism of one-dimensional systems of hydrodynamic type and the Bogolyubov-Whitham averaging method, Dokl. Akad. Nauk. SSSR 270 (1983), no. 4, 781–785.
  • [9] A. Fokas and V. Zakharov, The dressing method and nonlocal Riemann-Hilbert problems, J. Nonlinear Sci. 2 (1992), no. 1, 109–134.
  • [10] A. R. Forsyth, Lectures on the Differential Geometry of Curves and Surfaces, Cambridge Univ. Press, Cambridge, 1920.
  • [11] S. Tsarev, Poisson's brackets and one-dimensional Hamiltonian systems of hydrodynamic type, Dokl. Nauk. SSSR 282 (1985), no. 3, 534–537.
  • [12] S. Tsarev, Classical differential geometry and integrability of systems of hydrodynamic type, Applications of Analytic and Geometric Methods to Nonlinear Differential Equations (Exeter, 1992), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 413, Kluwer, Dordrecht, 1993, pp. 241–249.
  • [13] S. Tsarev, The geometry of Hamiltonian systems of hydrodynamic type: The generalized hodograph method, Math. USSR-Izv. 37 (1991), 397–419.
  • [14] V. Zakharov, On the dressing method, Inverse Methods in Action (Montpellier, 1989), Inverse Probl. Theoret. Imaging, Springer-Verlag, Berlin, 1990, pp. 602–623.
  • [15] V. Zakharov and S. Manakov, Construction of multidimensional nonlinear integrable systems and their solutions, Funktsional. Anal. i Prilozhen 19 (1985), no. 2, 11–25, 96.
  • [16] V. Zakharov and A. Shabat, An integration scheme for the nonlinear equations of mathematical physics by the method of the inverse scattering problem, Funktsional. Anal. i Prilozhen 8 (1974), 43–54, 226–235.